Missing one day dose of Tenoretic 50 is not a problem. However, hypertension medication is meant to be taken daily, so please make an effort to do so.
Do not double the dose to catch up!
Tomorrow just resume the normal routine of 1 per day in the AM.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My mother is 85 years old and just lost her husband a few months ago. It seems since she lost our father, her blood pressure has increased dramatically. For instance, Her blood pressure yesterday at doctors office was 187 over 80. Today we had it checked at a local fire department and it was 190 over 90. She is taking 2 types of blood pressure medicate each day. My questions is How dangerous are her numbers considering her age of 85? Thanks
DR how are You and what you doing up this late, I miss you and My husband use to see you, I had to leave you because my Insurance change, OMG It s good to hear from you. I can t sleep I know that s why my pressure is high, instead of trying a different type on BP Pill this doctor wants to change me from 160/25 Hct Diovan to 320 that pill makes my heart beat toooooo fast and hurt. I only sleep or less hours a day, I keep telling him I don t rest, I have chronic Insomnia I don t need higher dose I need sleep, Whenever I get plenty of rest I don t have high BP. I will like to vist you again, you were my good doctor, do you take cignia Insurance call me AAAAAAA 0000000 or call my husband AAAAAAA we really miss you Doctor Grief I am woke now , looking for a new Doctor like you.
i am a 32 year old female and i have high blood pressure. lately it tends to stay around 134/84 sometimes at the middle of the night it goes to 143/92. is that dangerous. i take meds losartan 50mg but for the past few days i ve been taking 100mg. is it dangerous to have high bp at night?
In a recent medical exam, my BP was 142/92 and my pulse rate was 63. My SpO2 was measured twice (three minutes apart) and went from 96% to 93%. I had no medical history to report to the doctor. I was basically starting fresh with my healthcare. She said my vitals were normal and stable. She said my BP was likely due to my back pain (that led to the visit in the first place). But if my pressure was high, why was my rate low?? And, what is the significance of the drop in SpO2? Thanks.
I have a rash in my groin and my body is always itchy. For about 2 years I had rashes on both my feet. It seems to have cleared now but I still have to apply dipresone everyday. I take medication for high blood pressure - Micardi Plus, Zanidip and Spiractin. Are any of these causing my rash problems?
My husaband is 65 years old nad he told me that last night he experienced a sudden waive of dizziness, enough that he actually fell down. He has high blood pressure and on meds, but never diagnosed with anything else. He is currently working out of town and lives alone. I am very concerned. What could that be?
I feel kind of silly asking this, but my heart rate (resting) has been elevated all day -- ranging from 107 early am, up and down from 130 - 180 most of the day. I've been having episodes like this for several months, but not this bad or long lasting. I guess I'm just not sure what to do. Bp avgs 120/78 - 130/88.
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...